Saw the neuro last week who agreed on my migraine diagnosis but switched my 40 mg per day of propranolol to 80 mg of Inderal. So far it’s made me feel worse. Has anyone else who’s taken Inderal got any advice on how long I should give it?
Also, still very confused about having MAV but not vertigo - more like feeling lightheaded. Please could anyone else who’s not actually experienced whirls or spins get in touch.
I’ve been taking Inderal (propranolol) for years for this. It helps me. However, I very recently - last couple of days, tried to go up too fast on it. I increased by about 30 mg in a day and felt worse. In my experience the trick is to do it very slowly. I chose to ignore that as I am flying soon which can trigger symptoms, panicked and tried to do it quickly.
If the Inderal has been helping you, I wouldn’t chuck it out just yet, just go up more slowly, 10 to 20 mg every two weeks or so.
Although I have experienced spinning, I didn’t at first. A lot of my dizziness is a hideous lightheadedness that can be so profound it feels disabling.